# SDR AWXA200401344

- Difficulty date: November 28, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 63,216 hours, 39,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT, FLIGHT CREW REPORTED THE RED TEST LIGHT WAS NOT WORKING ON AFT CABIN EMERGENCY FLASHLIGHT, FLASHLIGHT WORKS BUT RED LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT CABIN EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
